# SDR SWIA200311700

- Difficulty date: January 12, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,382 hours, 16,594 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 1930
- Condition: Malfunctioned
- Location: Nr 1 Ahrs
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX:  YAW DAMPER ONE WON'T ENGAGE.  POWERED DOWN A/C AND DID NOT CLEAR PROBLEM.  FERRIED TO SLC.  SLC:  CAPTAIN'S AHRS FAILURE.  RED FD, ATT & MAG MESSAGE ON PFD.  RED MAG MESSAGE ON MFD.  REMOVED AND REPLACED NR 1 AHRS PER CRJ MM 34-21-01.  OPS CHECK GOOD.  FCC DIAGNOSTICS AND MDC INDICATE NR 1 AHRS OPS CHECK GOOD.  NO FAULTS NOTED.
